# SDR IPXA2022022079194

- Difficulty date: February 1, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 35,697 hours, 24,498 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: 315N310547
- Part serial: NSN
- Condition: None
- Location: #2 Engine Tr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH ENGINE I/B COWL THRUST REVERSER FAN DUCT INNER SKIN TRAILING EDGE IS DISBONDEDREPARIED INNER SKIN PER SREO B757-7830-59393-A
